# SDR REXA2020022800508

- Difficulty date: February 28, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BRACKET OF GREEN LIGHT INDICATOR AT RINSE/FILL VALVE AFT LAVATORY (SM)
BRACKET OF GREEN LIGHT INDICATOR AT RINSE/FILL VALVE AFT LAVATORY WAS REPLACED FOR A NEW ONE PER CRJ 900 SRM 51-41-02-001-001-A01 AND AMM 20-21-00-910-801-A01.
